# SDR DLL13980268

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING LAYOVER EMERGENCY EXIT SIGNS BY 2R DOOR INOP.  POWER SUPPLY WAS REPLACED AND LIGHT OPERATION WAS NORMAL.
